Inverse problems and sharp eigenvalue asymptotics for Euler-Bernoulli operators

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

6 Цитирования (Scopus)

Выдержка

We consider Euler-Bernoulli operators with real coefficients on the unit interval. We prove the following results: i) Ambarzumyan type theorem about the inverse problems for the Euler-Bernoulli operator. ii) The sharp asymptotics of eigenvalues for the Euler-Bernoulli operator when its coefficients converge to the constant function. iii) The sharp eigenvalue asymptotics both for the Euler-Bernoulli operator and fourth order operators (with complex coefficients) on the unit interval at high energy.
Язык оригиналаанглийский
Страницы (с-по)055004_1-37
ЖурналInverse Problems
Том31
Номер выпуска5
DOI
СостояниеОпубликовано - 2015

Цитировать

@article{45507df8fa7444fa8af53dcb7f168ff5,
title = "Inverse problems and sharp eigenvalue asymptotics for Euler-Bernoulli operators",
abstract = "We consider Euler-Bernoulli operators with real coefficients on the unit interval. We prove the following results: i) Ambarzumyan type theorem about the inverse problems for the Euler-Bernoulli operator. ii) The sharp asymptotics of eigenvalues for the Euler-Bernoulli operator when its coefficients converge to the constant function. iii) The sharp eigenvalue asymptotics both for the Euler-Bernoulli operator and fourth order operators (with complex coefficients) on the unit interval at high energy.",
keywords = "Euler-Bernoulli operator, fourth order operator, inverse problem, eigenvalue asymptotics",
author = "A. Badanin and E. Korotyaev",
year = "2015",
doi = "10.1088/0266-5611/31/5/055004",
language = "English",
volume = "31",
pages = "055004_1--37",
journal = "Inverse Problems",
issn = "0266-5611",
publisher = "IOP Publishing Ltd.",
number = "5",

}

Inverse problems and sharp eigenvalue asymptotics for Euler-Bernoulli operators. / Badanin, A.; Korotyaev, E.

В: Inverse Problems, Том 31, № 5, 2015, стр. 055004_1-37.

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

TY - JOUR

T1 - Inverse problems and sharp eigenvalue asymptotics for Euler-Bernoulli operators

AU - Badanin, A.

AU - Korotyaev, E.

PY - 2015

Y1 - 2015

N2 - We consider Euler-Bernoulli operators with real coefficients on the unit interval. We prove the following results: i) Ambarzumyan type theorem about the inverse problems for the Euler-Bernoulli operator. ii) The sharp asymptotics of eigenvalues for the Euler-Bernoulli operator when its coefficients converge to the constant function. iii) The sharp eigenvalue asymptotics both for the Euler-Bernoulli operator and fourth order operators (with complex coefficients) on the unit interval at high energy.

AB - We consider Euler-Bernoulli operators with real coefficients on the unit interval. We prove the following results: i) Ambarzumyan type theorem about the inverse problems for the Euler-Bernoulli operator. ii) The sharp asymptotics of eigenvalues for the Euler-Bernoulli operator when its coefficients converge to the constant function. iii) The sharp eigenvalue asymptotics both for the Euler-Bernoulli operator and fourth order operators (with complex coefficients) on the unit interval at high energy.

KW - Euler-Bernoulli operator

KW - fourth order operator

KW - inverse problem

KW - eigenvalue asymptotics

U2 - 10.1088/0266-5611/31/5/055004

DO - 10.1088/0266-5611/31/5/055004

M3 - Article

VL - 31

SP - 055004_1-37

JO - Inverse Problems

JF - Inverse Problems

SN - 0266-5611

IS - 5

ER -